# SDR DALA2017022301495

- Difficulty date: February 23, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 70,524 hours, 52,470 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Broken
- Location: Bs 1463 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ANGLE AT RT SIDE CANTED BULKHEAD BS 1463.  REMOVED, FABRICATED, PRIMED, PAINTED AND INSTALLED IAW DWG 9911839.  OK FOR SEVICE.
